# SDR USAA2010030490491

- Difficulty date: March 3, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 38,961 hours, 14,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1765
- Condition: Low Pressure
- Location: Entry Door
- Part time: 38,961 hours, 14,621 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 73 - SEA - EES - FORWARD ENTRY DOOR EMERGENCY ASSIST BOTTLE PRESSURE IS LOW.  MAINTENANCE SERVICED FORWARD ENTRY DOOR ASSIST BOTTLE PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
